Home > Research > Publications & Outputs > Langevin diffusions and the Metropolis-adjusted...
View graph of relations

Langevin diffusions and the Metropolis-adjusted Langevin algorithm

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>08/2014
<mark>Journal</mark>Statistics and Probability Letters
Volume91
Number of pages6
Pages (from-to)14-19
Publication StatusPublished
Early online date30/04/14
<mark>Original language</mark>English

Abstract

We describe a Langevin diffusion with a target stationary density with respect to Lebesgue measure, as opposed to the volume measure of a previously-proposed diffusion. The two are sometimes equivalent but distinct in general and lead to different Metropolis-adjusted Langevin algorithms, which we compare.

Bibliographic note

Acceptance email received on 17/03/2014